# SDR 2002F00276

- Difficulty date: October 10, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB PASSING THROUGH FL200, HAD FIRE WARNING ON THE NR 1 ENGINE.  ENGINE SHUTDOWN.  AIR TURN BACK.  REPLACED NR 9 AND NR 10 FUEL NOZZLES.  (M)
